Reconstruction of Singular Nonself-Adjoint Differential Operators with a Singularity Inside an Interval

被引:0
作者
V. A. Yurko
机构
[1] Saratov State University,
来源
Differential Equations | 2002年 / 38卷
关键词
Differential Equation; Partial Differential Equation; Ordinary Differential Equation; Functional Equation; Differential Operator;
D O I
暂无
中图分类号
学科分类号
摘要
引用
收藏
页码:678 / 694
页数:16
相关论文
共 16 条
[1]  
Freiling G.(1999)undefined Results in Mathematics 35 228-249
[2]  
Yurko V.A.(1998)undefined J. Funct. Anal. 155 352-363
[3]  
Constantin A.(1953)undefined Dokl. Akad. Nauk SSSR 93 409-412
[4]  
Stashevskaya V.V.(1985)undefined Dokl. Akad. Nauk AzSSR 41 3-7
[5]  
Gasymov M.G.(1994)undefined Inverse Problems 10 975-987
[6]  
Amirov R.(1980)undefined Dokl. Akad. Nauk AzSSR 36 6-10
[7]  
Zhornitskaya L.A.(1992)undefined Differents. Uravn. 28 1355-1362
[8]  
Serov V.S.(1993)undefined Inverse Problems 9 495-502
[9]  
Panakhov E.S.(1995)undefined Mat. Sb. 186 133-160
[10]  
Yurko V.A.(1997)undefined Integral Transforms and Special Functions 5 309-322